Alessandra Bianchi
Alessandra Bianchi
Mathematics Dep., University of Padova
Dirección de correo verificada de - Página principal
Citado por
Citado por
Sharp asymptotics for metastability in the random field Curie-Weiss model
A Bianchi, A Bovier, D Ioffe
Electronic Journal of Probability 14, 1541-1603, 2009
Metastable states, quasi-stationary distributions and soft measures
A Bianchi, A Gaudilliere
Stochastic Processes and their Applications 126 (6), 1622-1680, 2016
Pointwise estimates and exponential laws in metastable systems via coupling methods
A Bianchi, A Bovier, D Ioffe
The Annals of Probability 40 (1), 339-371, 2012
Metastability in the reversible inclusion process
A Bianchi, S Dommers, C Giardinà
Electronic Journal of Probability 22, 2017
Random walks in a one-dimensional Lévy random environment
A Bianchi, G Cristadoro, M Lenci, M Ligabo
Journal of Statistical Physics 163 (1), 22-40, 2016
Thermodynamic limit for mean-field spin models
A Bianchi, P Contucci, C Giardina
arXiv preprint math-ph/0311017, 2003
Stochastically stable quenched measures
A Bianchi, P Contucci, A Knauf
Journal of statistical physics 117 (5-6), 831-844, 2004
Continuous-time random walk between Lévy-spaced targets in the real line
A Bianchi, M Lenci, F Pène
Stochastic Processes and their Applications 130 (2), 708-732, 2020
Metastable states, quasi-stationary and soft masures, mixing time asymptotics via variational principles
A Bianchi, A Gaudilliere
arXiv preprint arXiv:1103.1143, 2011
Glauber dynamics on nonamenable graphs: boundary conditions and mixing time
A Bianchi
Electronic Journal of Probability 13, 1980-2012, 2008
Analysis of a Hurst parameter estimator based on the modified Allan variance
A Bianchi, S Bregni, I Crimaldi, M Ferrari
Global Communications Conference (GLOBECOM), 2012 IEEE, 1716 - 1721, 2012
Asymptotic normality of a Hurst parameter estimator based on the modified Allan variance
A Bianchi, M Campanino, I Crimaldi
International Journal of Stochastic Analysis 2012, 2012
Limit theorems for L\'evy flights on a 1D L\'evy random medium
S Stivanello, G Bet, A Bianchi, M Lenci, E Magnanini
arXiv preprint arXiv:2007.03384, 2020
On soft capacities, quasi-stationary distributions and the pathwise approach to metastability
A Gaudilliere, A Bianchi, P Milanesi
arXiv preprint arXiv:1807.11233, 2018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–14